ON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 221
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorAHERN, Pko
dc.contributor.authorKim, Hong Ohko
dc.date.accessioned2013-02-24T12:02:09Z-
dc.date.available2013-02-24T12:02:09Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1984-01-
dc.identifier.citationMICHIGAN MATHEMATICAL JOURNAL, v.31, no.1, pp.3 - 14-
dc.identifier.issn0026-2285-
dc.identifier.urihttp://hdl.handle.net/10203/56993-
dc.languageEnglish-
dc.publisherMICHIGAN MATHEMATICAL JOURNAL-
dc.titleON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT-
dc.typeArticle-
dc.identifier.wosidA1984TA90300001-
dc.type.rimsART-
dc.citation.volume31-
dc.citation.issue1-
dc.citation.beginningpage3-
dc.citation.endingpage14-
dc.citation.publicationnameMICHIGAN MATHEMATICAL JOURNAL-
dc.contributor.localauthorKim, Hong Oh-
dc.contributor.nonIdAuthorAHERN, P-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0